Isolation of a generalized solution of the Cauchy problem for a system of equations of gas dynamics without convexity conditions
Differencialʹnye uravneniâ, Tome 25 (1989) no. 8, pp. 1394-1400
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1989_25_8_a14,
author = {G. N. Pazin},
title = {Isolation of a generalized solution of the {Cauchy} problem for a system of equations of gas dynamics without convexity conditions},
journal = {Differencialʹnye uravneni\^a},
pages = {1394--1400},
year = {1989},
volume = {25},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1989_25_8_a14/}
}
TY - JOUR AU - G. N. Pazin TI - Isolation of a generalized solution of the Cauchy problem for a system of equations of gas dynamics without convexity conditions JO - Differencialʹnye uravneniâ PY - 1989 SP - 1394 EP - 1400 VL - 25 IS - 8 UR - http://geodesic.mathdoc.fr/item/DE_1989_25_8_a14/ LA - ru ID - DE_1989_25_8_a14 ER -
%0 Journal Article %A G. N. Pazin %T Isolation of a generalized solution of the Cauchy problem for a system of equations of gas dynamics without convexity conditions %J Differencialʹnye uravneniâ %D 1989 %P 1394-1400 %V 25 %N 8 %U http://geodesic.mathdoc.fr/item/DE_1989_25_8_a14/ %G ru %F DE_1989_25_8_a14
G. N. Pazin. Isolation of a generalized solution of the Cauchy problem for a system of equations of gas dynamics without convexity conditions. Differencialʹnye uravneniâ, Tome 25 (1989) no. 8, pp. 1394-1400. http://geodesic.mathdoc.fr/item/DE_1989_25_8_a14/